# SDR CALA9700773

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT T-SHAPED ANGLE ON RT SIDE OF REAR PRESSURE BULKHEAD, STA 2007 CORRODED.  A REPAIR WAS INSTALLED IAW SRM 53-40-00 PAGE 93, FIGURE 16.
